# SDR AALA20020727

- Difficulty date: May 22, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FOUND EMERGENCY LIGHTS AT SEATS 17-23 ARE INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY AND BATTERY CHARGER MODULE M10800.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
